# SDR DU4R2006486

- Difficulty date: May 19, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 47,714 hours, 38,523 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Housing
- Part number: 3913121
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RUDDER CONTROL BEARING HOUSING.  REMOVED AND REPLACED RUDDER BEARING HOUSING P/N 3913121 IAW DC-9/MD-80 SRM 51-30-05.
